Please use this identifier to cite or link to this item:
Title: Order 1 Congruences of Lines with smooth Fundamental Scheme
Authors: Peskine, Christian
Keywords: Congruences of lines, fundamental scheme, Grassmann.
Issue Date: 2015
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
47 (2015)
Abstract: In this note we present a notion of fundamental scheme for Cohen-Macaulay, order I, irreducible congruences of lines. We show that such a congruence is formed by the k-secant lines to its fundamental scheme for a number k that we call the secant, index of the congruence. if the fundamental scheme X is a smooth connected variety in FN, then k = (N — l)/(c — 1) (where c is the codimension of X) and X comes equipped with a special tangency divisor cut out by a virtual hypersurface of degree k — 2 (to be precise, linearly equivalent to a section by an hypersurface of degree (k — 2) without being cut by one). This is explained in the main theorem of this paper. This theorem is followed by a complete classification of known locally Cohen-Macaulay order 1 congruences of lines with smooth fundamental scheme. To conclude we remark that according to Zak’s classification of Severi Varieties and Hartshome conjecture for low codimension varieties, this classification is complete.
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/0049-4704/11231
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)

Files in This Item:
File Description SizeFormat
RIMUT_47_12_peskine.pdfFull text article295.34 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Apr 11, 2019


checked on Apr 11, 2019

Google ScholarTM



This item is licensed under a Creative Commons License Creative Commons